# SDR WVER20190630028

- Difficulty date: June 30, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 37,739 hours, 30,078 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320223
- Condition: Cracked
- Location: Bs 280
- Part time: 37,739 hours, 30,078 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE INDICATIONS ON FLIGHT DECK FLOOR BEAM LBL12 JUST FWD OF F.S.280.00 PROTRUDING FROM FASTENER HOLE APPROX .250" LONG 100% FSH, FAILS NDT.
